# SDR USAA2009021890366

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 24,880 hours, 8,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3864
- Condition: Low Pressure
- Location: R2 Door
- Part time: 24,880 hours, 8,909 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1431 CLT-LAX - EMERGENCY EQUIPMENT - CIDS CAUTION LIGHT ON.  MAINTENANCE SERVICED R2 DOOR TO THE PROPER PRESSURE.
